# SDR CALA2018092401975

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 61,817 hours, 22,166 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SUSPECTED FUEL LEAK ON LEFT SIDE POSSIBLE LT SIDE DECREASED BY 1500 IMBAL LIGHT ETC DEBRIEFED FLIGHT CREW: ENGINE PARAMETERS NORMAL; FF 2800 ISOLATED TANKS TO ONSIDE ENGINES. LT FUEL INDICATION FLUCTUATED THEN DECREASED TO 1.3 LOWER THAN RIGHT TANK. CREW DIVERTED TO DEN. ON APPROACH FUEL INCREASED BY APPROX 500LBS IN LT TANK. BLOCK IN FUEL L-6.95 C-.21 R-6.14 NO EXT LEAKS NOT INSPECTED A/C FOR EXTERNAL FUEL LEAKS. NO LEAKS NOTED. INSPECTED ENGINE DRAINS FOR FUEL, NO FUEL LEAKS NOTED. SUMPED ALL FUEL TANKS AND INSPECTED FOR WATER. NO WATER NOTED. VERIFIED FUEL QUANT ITY IAW FUELING MANUAL. LT WING IND 5640 LBS STICK NR 4 9.6"=5789 (NR 5 STICK INOP TRANSFER FUEL TO READ ON STICK NR 4) REF FUELING SYSTEM CHECKS GOOD A/C OK FOR SERVICE S CHECK REF AMM 28-41-00-710-801 NO FAULT CODES INDICATED. FQIS MANUAL 12-11-02-800-807. ACCOMPLISHED FQIS BITE CHECK REF AND OP FOB 6.14 VERIFIED BY STICK NR 5 EQUAL 3.2"=6139 LBS REF FUELING MANUAL 12-11-02-800-806. RIGHT WING FUEL QUANTITY INDICATION (STOPS SG)
